Translator Disclaimer
August 2018 Optimal discretization of stochastic integrals driven by general Brownian semimartingale
Emmanuel Gobet, Uladzislau Stazhynski
Ann. Inst. H. Poincaré Probab. Statist. 54(3): 1556-1582 (August 2018). DOI: 10.1214/17-AIHP848

Abstract

We study the optimal discretization error of stochastic integrals, driven by a multidimensional continuous Brownian semimartingale. In this setting we establish a pathwise lower bound for the renormalized quadratic variation of the error and we provide a sequence of discretization stopping times, which is asymptotically optimal. The latter is defined as hitting times of random ellipsoids by the semimartingale at hand. In comparison with previous available results, we allow a quite large class of semimartingales (relaxing in particular the non degeneracy conditions usually requested) and we prove that the asymptotic lower bound is attainable.

Nous étudions l’erreur de discrétisation optimale d’intégrale stochastique, dirigée par une semimartingale brownienne continue multidimensionnelle. Dans ce cadre, nous déterminons une borne inférieure trajectorielle pour la variation quadratique de l’erreur renormalisée et nous fournissons une suite de temps d’arrêt de discrétisation, suite qui est asymptotiquement optimale. Cette dernière est définie explicitement à partir des temps d’atteinte d’ellipsoïdes aléatoires par la semimartingale sous-jacente. En comparaison avec les précédents résultats, nous considérons une très grande classe de semimartingales (relâchant en particulier les conditions de non dégénérescence qui étaient habituellement requises) et nous prouvons que la borne inférieure asymptotique est atteignable.

Citation

Download Citation

Emmanuel Gobet. Uladzislau Stazhynski. "Optimal discretization of stochastic integrals driven by general Brownian semimartingale." Ann. Inst. H. Poincaré Probab. Statist. 54 (3) 1556 - 1582, August 2018. https://doi.org/10.1214/17-AIHP848

Information

Received: 2 January 2016; Revised: 20 March 2017; Accepted: 12 June 2017; Published: August 2018
First available in Project Euclid: 11 July 2018

zbMATH: 06976085
MathSciNet: MR3825891
Digital Object Identifier: 10.1214/17-AIHP848

Subjects:
Primary: 60F15, 60G40, 60H05

Rights: Copyright © 2018 Institut Henri Poincaré

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.54 • No. 3 • August 2018
Back to Top